AF Association
12,923 members15,757 posts

Update on my situation 6 months post PVi ablation

Hi all ,I went to see my cardiologist this week and he's writing to my ep to suggest I stop all Meds now , a little worried but don't suppose we will ever know if they got it if I continue on the Meds , I've been on bisoprolol ,flecainide,warfarin for nearly a year now 😁 ,I don't like taking any drugs but these were needs must , also he said I can get back to my normal running something I've wanted to hear for so long ,I said I wouldn't have the confidence to start running back to normal I've only jogged for the last six month or so he asked what it would take to make me confident again and I didn't know maybe time I said , he asked if a stress test would help me and he would supervise this personally to which I agreed , not sure what to expect but thought this was brilliant of him to put himself out like that for me , anyway I will keep all who's interested posted ,

Keep well people 👍🏻👍🏻

20 Replies
oldestnewest

Sound geezer!

1 like
Reply

Great news, look forward to hearing how you get on.

1 like
Reply

How good all that sounds!

1 like
Reply

I'm scared and chuffed at the same time lol 😁

He's a very caring cardiologist very nice chap indeed

1 like
Reply

Sounds like you have a good cardiologist.

Jean

1 like
Reply

Hope so lol 😁

Reply

Makes all the difference when you have a GP on your side! Good luck.

1 like
Reply

Run ranks said it was his cardiologist!!!!

Reply

My mistake.

Reply

I can't remember how old you are. However if you feel unhappy about stopping teh Anticoagulation then say so and continue taking, even if only for months. You are entitled to continue of you wish.

1 like
Reply

Hi peter , I'm 47 they only put me on the warfarin for the ablation he tells me it's not necessary for me to continue as I'm not in a risk group ,I do worry about being on it long term and worry about not being on it too now I've learnt so much on here about af and the risks , I don't like medication at all I'd sooner suffer with a head ache than take paracetamol lol

1 like
Reply

That does make it a harder decision at your age for the reasons you have stated.

1 like
Reply

Runcrans

He must be very confident about the job he has done on you, and that everything is 100%!

When are you doing the stress test?

Enjoy the running!!

1 like
Reply

Hi janco , he only referred me to the ep who he's writing to to see if he agrees with this decision , still awaiting a date for the stress test hopefully soon 👍🏻

Reply

I'm 45, on bisoprolol, and aspirin.

Ablasion for AFIB in 2003, 70% successful, only 2 episodes after the ablation, but converted and now AFIB free for 2 years.

Have done 5x capetowncycletour.com/ races.

If you want to read more myafibheart.com/

I see you running already.

Janco

1 like
Reply

Hi that's great stuff just read a bit about your story it's very inspiring and so good to see you enjoying life again and doing the things you love to do ,brill thanks mate

1 like
Reply

Hi

I am 44 and 8 weeks post ablation. Off all meds (my ep said I could stop straight away but I waited a month and got Christmas out of the way ).

I stopped digoxin first then a week later the flecainide and most recently the rivaroxiban.

A few ectopics that he said would always be there but so far so good.

I went back to the gym within 3 weeks and now back to normal training.

Don't let anxiety hold you back on the life you want to lead.

Take care

1 like
Reply

Hi there ,he kept me on the Meds six months now after ablation because it didn't go has straight forward as he would have liked ,I went into af as they were pulling out so had to go back in and burn a roof line ? Or something had to be cardio verted 3 times during too ,so went down has complex and he wasn't confident he'd got it this time his words , only time will tell thank you

Reply

Great news, Runcrans. Just build it up slowly and let us know how you get on.

1 like
Reply

Be careful with the Bisoprolol. When you come off it you need to do so gradually otherwise your heart can be all over the place.

Good luck.

Peter

1 like
Reply

You may also like...